We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Benign Hematology

Journal Scan / Research · August 18, 2021

Post-Thrombotic Syndrome in Patients With VTE Treated With Dabigatran or Warfarin

Journal of Thrombosis and Haemostasis (JTH)

 

Additional Info

Journal of Thrombosis and Haemostasis (JTH)
Post-Thrombotic Syndrome in Patients With Venous Thromboembolism Treated With Dabigatran or Warfarin: A Long-Term Cross-Sectional Follow-Up of RE-COVER Study Patients
J. Thromb. Haemost. 2021 Jul 13;[EPub Ahead of Print], HS Wik, SR Kahn, H Eriksson, D Morrison, W Ghanima, S Schulman, PM Sandset

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.